JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-1998 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14568

Title: A family of substructural logics with restricted/generalized structural rules
Authors: Kamide, Norihiro
Issue Date: 1998-09-17
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-98-0023
Start page: 1
End page: 41
URI: http://hdl.handle.net/10119/14568
Material Type: none
Appears in Collections:IS-RR-1998

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology